# SDR USAA020028

- Difficulty date: January 11, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SLEEVE RIGHT WITH 3 INCH PUNCTURE, INNER AND OUTER SKIN AND HONEYCOMB CORE 6 INCH EDGE PANEL.  COMPOSITE REPAIR IAW 54-30-70 FIG 201 AND SRM 51-70-17 PER EA 85845.  (M)
